# SDR USAA2010021990415

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 91,370 hours, 18,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T5217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 522 TO BS 632, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 522 TO BS 632, RBL 88.5 IAW B767 SRM 53-00-52, 51-40-05, 51-40-02 & 51-21-01.
